# SDR CALA2014102492561

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 78,033 hours, 10,690 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY HAS A SLIGHT SMOKEY ODOR.  CLEANED ALL WARMING OVENS, COFFEEMAKERS, OVENS & COFFEE WARMERS.  RAN ALL ABOVE PLUS CHILLERS.  NO SMOKE NOTED OR CIRCUIT BREAKERS TRIPPED.  PROCEDURES AMM 05-51-11 & 05-51-50.
